Finite element convergence for the Darwin model to Maxwell's equations - Archive ouverte HAL Access content directly
Journal Articles ESAIM: Mathematical Modelling and Numerical Analysis Year : 1997

Finite element convergence for the Darwin model to Maxwell's equations

Jun Zou
  • Function : Author
No file

Dates and versions

hal-01010389 , version 1 (19-06-2014)

Identifiers

  • HAL Id : hal-01010389 , version 1

Cite

Patrick Ciarlet, Jun Zou. Finite element convergence for the Darwin model to Maxwell's equations. ESAIM: Mathematical Modelling and Numerical Analysis, 1997, 31 (2), pp.213-250. ⟨hal-01010389⟩
109 View
0 Download

Share

Gmail Facebook X LinkedIn More